Article citationsMore>>

K. Alnowibet and L. Tadj, “A Quarum Queueing System with Bernoulli Vacation Schedule and Restricted Admissibility,” Advanced Modeling and Optimization, Vol. 9, No.1, 2007, pp.171-180.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.